# SDR AALA2019030419001

- Difficulty date: February 28, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 9,730 hours, 3,912 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION WAS FLUCTUATING, WENT TO ZERO ON FINAL UNDER 500 FT ALTITUDE.  MAINTENANCE ACCOMPLISHED BITE CHECK OF DCPC NR 1 AND 2.  NO FAULTS NOTED IAW FIM 21-31-00.
